# SDR NOCA05811

- Difficulty date: May 19, 2011
- Submitted: May 21, 2011
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE FWD SIDE OF FLOORBEAM AT STA 246 LBL 14.  REPLACED ANGLE AS PER BOEING DRAWING 141T5104.
